the answer's in the smile; π (scientivity) wrote in vaginapagina,
the answer's in the smile; π
scientivity
vaginapagina

Anonymous Post: Monistat interfering with period?

Greetings, fellow Superstars! As you probably know, from time to time the VP Team makes posts on behalf of people who wish to remain anonymous or who do not have LJ accounts. This is one such post. Thanks in advance for your helpful comments. :)

P.S. For more info on anonymous posts, see our instructions on how to make them!

-- Kelsey
for the VP Team
contact_vp




i am 33 and on HBC. i had symptoms of a yeast infection for a week (no discharge, but itchy, painful intercourse, painful urination, sore to touch). the day before my period usually comes, i took monistat 1 at night. when i inserted the ovule i noticed blood. when i woke up in the morning there was some discharge (blood and medicine mixed together). i assumed this was the beginning of my period.

now two days later, i haven't had practically any menstruation blood and i am still sore and it hurts the urinate still. usually i use the diva cup and my period only lasts 3 days. now what is coming out on the pad is dried blood (crusty and dark). i don't understand how the monistat interfered with my period.

Q: do i need to visit a doctor or will the pain eventually go away? should i be concerned that my menstruation stopped?

(side note: no access to tub to try vinegar bath. i am taking homeopathic medicine and probiotics).
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments